Alert archive / Illinois / Small Craft Advisories in 2012
Small Craft Advisory 2, NWS Chicago, IL
NWS Chicago, IL issued this small craft advisory at Jan 6, 2012, 3:41 PM CST. It took effect at Jan 7, 2012, 4:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2012, 3:41 PM CST (21:41 UTC)
- In effect from
- Jan 7, 2012, 4:00 AM CST
- Expired
- Jan 7, 2012, 10:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Chicago, IL
The text
As transmitted, in the capitals the NWS used until 2016.
244 WHUS73 KLOT 062141 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 341 PM CST FRI JAN 6 2012 LMZ745-070545- /O.NEW.KLOT.SC.Y.0002.120107T1000Z-120108T0400Z/ BURNS HARBOR TO MICHIGAN CITY- 341 PM CST FRI JAN 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM CST SATURDAY. * EXPECT HAZARDOUS CONDITIONS FOR SMALL CRAFT FROM 4 AM TO 10 PM CST SATURDAY. * DURING THE SMALL CRAFT ADVISORY...THE STRONGEST WINDS WILL BE UP TO 25 KT FROM THE NORTHWEST. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 7 FT. THERE WILL BE OCCASIONAL WAVES UP TO 10 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RC
5 follow-up statements
306 WHUS73 KLOT 070317 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 917 PM CST FRI JAN 6 2012 LMZ745-071130- /O.CON.KLOT.SC.Y.0002.120107T1000Z-120108T0400Z/ BURNS HARBOR TO MICHIGAN CITY- 917 PM CST FRI JAN 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CST SATURDAY. * EXPECT HAZARDOUS CONDITIONS FOR SMALL CRAFT FROM 4 AM TO 10 PM CST SATURDAY. * DURING THE SMALL CRAFT ADVISORY...THE STRONGEST WINDS WILL BE UP TO 25 KT FROM THE NORTHWEST. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 7 FT. THERE WILL BE OCCASIONAL WAVES UP TO 10 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KJB
961 WHUS73 KLOT 070920 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 320 AM CST SAT JAN 7 2012 LMZ745-071730- /O.CON.KLOT.SC.Y.0002.120107T1000Z-120108T0400Z/ BURNS HARBOR TO MICHIGAN CITY- 320 AM CST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. * EXPECT HAZARDOUS CONDITIONS FOR SMALL CRAFT UNTIL 10 PM CST THIS EVENING. * DURING THE SMALL CRAFT ADVISORY...THE STRONGEST WINDS WILL BE UP TO 25 KT FROM THE NORTHWEST. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 6 FT. THERE WILL BE OCCASIONAL WAVES UP TO 9 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ IZZI
985 WHUS73 KLOT 071550 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 950 AM CST SAT JAN 7 2012 LMZ745-080000- /O.CON.KLOT.SC.Y.0002.000000T0000Z-120108T0400Z/ BURNS HARBOR TO MICHIGAN CITY- 950 AM CST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. * EXPECT HAZARDOUS CONDITIONS FOR SMALL CRAFT UNTIL 10 PM CST THIS EVENING. * DURING THE SMALL CRAFT ADVISORY...THE STRONGEST WINDS WILL BE UP TO 25 KT FROM THE NORTHWEST. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 6 FT. THERE WILL BE OCCASIONAL WAVES UP TO 8 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BEACHLER
913 WHUS73 KLOT 072111 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 311 PM CST SAT JAN 7 2012 LMZ745-080400- /O.CON.KLOT.SC.Y.0002.000000T0000Z-120108T0400Z/ BURNS HARBOR TO MICHIGAN CITY- 311 PM CST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. * EXPECT HAZARDOUS CONDITIONS FOR SMALL CRAFT UNTIL 10 PM CST THIS EVENING. * DURING THE SMALL CRAFT ADVISORY...THE STRONGEST WINDS WILL BE UP TO 20 KT FROM THE NORTHWEST. THE HIGHEST SIGNIFICANT WAVES WILL BE UP TO 6 FT. THERE WILL BE OCCASIONAL WAVES UP TO 8 FT. REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BEACHLER
253 WHUS73 KLOT 080403 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1003 PM CST SAT JAN 7 2012 LMZ745-080515- /O.EXP.KLOT.SC.Y.0002.000000T0000Z-120108T0400Z/ BURNS HARBOR TO MICHIGAN CITY- 1003 PM CST SAT JAN 7 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 3:38 PM CST, 3 minutes earlier.
Area forecast discussion, Jan 6, 3:38 PM CST, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 338 PM CST FRI JAN 6 2012 .DISCUSSION... 315 PM CST WHAT AN IMPRESSIVELY MILD DAY WITH HIGH TEMPERATURES RIGHT AT NORMAL HIGHS FOR THREE MONTHS FROM NOW...WHICH IS ESPECIALLY NOTEWORTHY IN JANUARY. WIDESPREAD MID 50S WITH A HANDFUL OF NEAR 60 READINGS WERE SEEN ACROSS THE FORECAST AREA. THE FORECAST CHALLENGES CONTINUE TO BE TEMPERATURES...AND THAT IS DIFFERENTIATING ABOVE NORMAL VALUES TO THOSE WELL ABOVE NORMAL IN THE NEXT FIVE DAYS. THAT IS FOLLOWED BY A TASTE OF WINTER IN THE TAIL END OF THE FORECAST PERIOD...WHICH INTERESTINGLY ENOUGH WILL BE THE MIDPOINT OF METEOROLOGICAL WINTER ALREADY. TONIGHT AND SATURDAY...LOW PRESSURE NORTH OF LAKE SUPERIOR...WHICH HELPED TO STEER THESE ABNORMALLY WARM TEMPERATURES INTO THE REGION...IS ON A VERY SLOW EVOLUTION EAST. THAT AND SIMPLY WEAK ADVECTION ALONG AND FORCING ATOP THE SURFACE FRONT HAVE LED IT TO MAKE LITTLE EASTWARD PROGRESS TODAY. WHILE IT IS A COLD FRONT...THE COOL AIR PUSH CONSIDERABLY LAGS THE FRONT...WITH AFTERNOON TEMPERATURES WELL INTO THE 40S ACROSS MN AND A LARGE PART OF THE DAKOTAS. SHEARED OUT SHORT WAVE ENERGY ASSOCIATED WITH THE NORTHERN STREAM JET SHOULD SUPPORT CIRRUS OVER THE AREA THIS EVENING...WHICH ALSO SHOULD ALLOW EVENING TEMPERATURES TO BE PLENTY MILD. THE COOL AIR PUSH TRICKLES IN SATURDAY...BUT MIXING AND BIAS-CORRECTED SURFACE TEMPERATURE FORECASTS FROM THE MODELS SUPPORT LOWER 40S...AND THINKING MID 40S WILL BE REALIZED IN THE SOUTH WITH MORNING LOWS ONLY AROUND 30. NEXT WEEK...A VERY SIMILAR PATTERN TO WHAT HAS BEEN SEEN SINCE NOVEMBER WILL CONTINUE THE FIRST HALF OF NEXT WEEK...WITH THE NORTHERN STREAM REMAINING ACTIVE AND A CLOSED LOW WORKING ITS WAY SLOWLY OUT OF THE SOUTHWEST INTO THE SOUTHERN PLAINS. ONE LOW ON MONDAY ACROSS NORTHERN QUEBEC AND THEN ANOTHER DEVELOPING TOWARDS LAKE SUPERIOR BY WEDNESDAY /SIMILAR TO TODAY/...WILL TOGETHER HELP TO STEER WELL ABOVE NORMAL AIR BACK INTO THE AREA. HAVE GUIDED THE GOING FORECAST WITH THE BIAS-CORRECTED SOLUTIONS FROM THE MODELS WHICH HAVE WORKED VERY WELL IN THE PAST 30 TO 45 DAYS. MODEL SOLUTIONS CONTINUE TO AGREE IN THE LARGE SCALE INTRUSION OF COLDER AIR DURING THE LATTER HALF OF NEXT WEEK...WITH THE DIVE OF THE COLDER AIR MASS FROM CENTRAL CANADA SIMILAR TO THAT OF NEW YEARS EXCEPT WITH LESS WIND. WITH THAT TYPE OF EVOLUTION THE PATTERN FAVORS CYCLOGENESIS EAST OF THE AREA...WHICH THE 12Z GFS...EC...AND THEIR ENSEMBLES AGREE WITH. IN FACT...THE 12Z GFS AND EC BASICALLY BOTH HAVE ZERO PRECIPITATION FOR CHICAGO THROUGH NEXT WEEK. STILL WITH A LARGE AIR MASS CHANGE...THE TIME PERIOD OF WED-THU IS LIKELY TO CHANGE BUT AT THIS POINT AND GIVEN RECENT TRENDS...AN APPRECIABLE PRECIPITATION EVENT SEEMS UNLIKELY. REGARDING THE COLDER AIR MASS...IT IS LIKELY TO MODIFY WITH LITTLE TO NO SNOW COVER UPSTREAM OF THE AREA. TEMPERATURES SLIGHTLY ABOVE NORMAL ARE FAVORED TO BE THE EXTENT OF IT. MTF && .AVIATION... //ORD AND MDW CONCERNS...UPDATED 20Z... * SW WINDS SHIFTING NW AT OR AROUND 21Z * OCNL WIND GUSTS PRE WIND SHIFT SHEA //DISCUSSION...UPDATED 18Z... WEAK FRONTAL BOUNDARY CONTINUES TO SLOWLY SLIDE SOUTHEAST ACROSS SOUTHERN WISCONSIN STRETCHING SOUTHWEST THROUGH NORTH CENTRAL MISSOURI. AHEAD OF THIS FRONTAL BOUNDARY WINDS HAVE BEGUN TO VEER TO THE WEST...AND WILL REMAIN WESTERLY FOR A FEW HOURS. THEN AS THE BOUNDARY SLIPS SOUTHEAST OF THE AIRFIELDS...WINDS WILL CONTINUE TO VEER FURTHER TO THE NORTHWEST BY 00Z. IT DOES NOT APPEAR WIND GUSTS WILL BE AS FREQUENT AS EARLIER EXPECTED...HOWEVER AN OCCASIONAL GUST TO 15 KT THIS AFTN MAY OCCUR AS THE BOUNDARY SLIPS THROUGH. CIRRUS SHIELD CONTINUES TO BE OVERHEAD...BEGINNING TO THICKEN AS THE BOUNDARY ARRIVES. IT DOES NOT APPEAR GUIDANCE IS SUGGESTING ANY LOW/MID LVL CLOUDS...THUS HAVE CONTINUED TO HEDGE TOWARDS ONLY CIRRUS. HIGH PRESSURE THEN BUILDS IN SAT MORNING WITH WINDS REMAINING NORTHWEST ARND 10KT. ADDITIONAL CLEARING WILL OCCUR AS MUCH DRIER AIR ARRIVES. OVERALL THOUGH VFR CONDS WILL PREVAIL. BEACHLER //ORD AND MDW CONFIDENCE...UPDATED 20Z... * HIGH CONFIDENCE IN ALL FORECAST ELEMENTS SHEA //OUTLOOK FOR ORD/MDW FOR 00Z SUNDAY-12Z FRIDAY...UPDATED 12Z... SATURDAY NIGHT THROUGH TUESDAY...VFR. NO SIG WX. WEDNESDAY AND THURSDAY...SLIGHT CHANCE OF RAIN OR SNOW. MVFR CIG/VIS POSSIBLE. KREIN && .MARINE... 330 PM CST THE ACTIVE PATTERN CONTINUES OVER THE LAKES...WITH A FAIRLY RAPID PROGRESSION OF SYSTEMS ACROSS THE REGION LEADING TO A FEW PERIODS OF RELATIVELY STRONG WINDS OVER LAKE MICHIGAN. FIRST PERIOD OF CONCERN IS TONIGHT INTO THE FIRST HALF OF SATURDAY BEHIND A COLD FRONTAL PASSAGE. AS RELATIVELY COLD AIR PUSHES ACROSS THE MILDER LAKE WATERS...ALONG WITH A TIGHT GRADIENT BETWEEN LOW PRESSURE MOVING INTO QUEBEC AND HIGH PRESSURE BUILDING IN FROM THE WEST...NORTHWEST GUSTS UP TO 30 KT MAY OCCUR. THEN THE HIGH PRESSURE WILL BUILD ACROSS THE WESTERN LAKES AND LEAD TO SLACKENING WINDS THE REMAINDER OF SATURDAY AND FAIRLY LIGHT WINDS ALL THE WAY THROUGH SUNDAY. THEN LATE SUNDAY NIGHT INTO MONDAY NIGHT...A STRONG LOW WILL DROP SOUTHEAST ACROSS HUDSON BAY...LEADING TO STRONGER SOUTHWESTERLY FLOW. DURING THIS TIME...MILDER AIR WILL BE PUSHING ACROSS THE LAKE...SO DEGREE OF MIXING OF MUCH STRONGER WINDS ALOFT IS UNCERTAIN. HAVE CAPPED WINDS AT 30 KT FOR THIS PERIOD...BUT SOME MODEL GUIDANCE SUGGESTS POTENTIAL FOR HIGHER WINDS. WILL NEED TO MONITOR. AFTER THAT...PRESSURE GRADIENT WILL WEAKEN...LEADING TO LIGHTER SOUTHWEST WINDS THROUGH WEDNESDAY. LATER NEXT WEEK...A STRONG COLD FRONTAL PASSAGE BEHIND LOW PRESSURE OVER CANADA WILL LEAD TO A PUSH OF MUCH COLDER AIR AND THE POTENTIAL FOR GALES OVER THE LAKE AT LEAST FOR THE OPEN WATERS. REGARDING WINDS AND WAVES LATE TONIGHT INTO SATURDAY FOR A PORTION OF INDIANA NEAR SHORE ZONES...DECENT NORTHWEST FETCH WILL ALLOW FOR WINDS AND ESPECIALLY WAVES SURPASSING SMALL CRAFT ADVISORY CRITERIA TOWARD DAWN ON SATURDAY. AS A RESULT...HAVE HOISTED SMALL CRAFT ADVISORY FOR THE BURNS HARBOR TO MICHIGAN CITY ZONE FROM 4AM THROUGH SATURDAY EVENING...AS WAVES WILL TAKE LONGER TO SUBSIDE AFTER WINDS DIE DOWN. RC && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...SMALL CRAFT ADVISORY...LMZ745...4 AM SATURDAY TO 10 PM SATURDAY. &&
Hazardous weather outlook, Jan 6, 3:41 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 341 PM CST FRI JAN 6 2012 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 071030- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 341 PM CST FRI JAN 6 2012 /441 PM EST FRI JAN 6 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-071030- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 341 PM CST FRI JAN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE TONIGHT ALONG PART OF THE INDIANA SHORE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE SATURDAY AND SATURDAY EVENING. HAZARDOUS WIND AND WATER CONDITIONS FOR SMALL CRAFT ARE AGAIN POSSIBLE BY THURSDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-071030- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 341 PM CST FRI JAN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GALE FORCE WINDS ARE POSSIBLE THURSDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO MTF
Nearby
Small Craft Advisories in Illinois, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.